# SDR AALA201802159038

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 19,062 hours, 7,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT HANDSET INOPERATIVE. LT AND RT SLIDES WILL NOT PRESSURIZE. RESET CIDS SYSTEM IAW TSM 24-00-00.
